# SDR C8GA20080013

- Difficulty date: April 1, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 59,614 hours, 31,781 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 356644400
- Condition: Faulted
- Location: Nr 3 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT TO BNA - DURING CLIMB OPERATION, THE NR 3 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  THE AIRCRAFT DIVERTED TO TOL WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION REVEALED THAT THE NR 3 STRUT OVERHEAT DETECTOR LOOP AT FAULT.  REMOVED AND REPLACED NR 3 STRUT OVERHEAT DETECTOR LOOP, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
